# SDR YENA2021042900295

- Difficulty date: April 24, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000637
- Aircraft time: 18,904 hours, 12,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, MID LH & FWD RH EXTERNAL EMERGENCY LIGHT FAILED OPS CHECK; (REF TOMX NR 00407) R & R MID LH EMERGENCY LIGHT AND FWD RH EMERGENCY LIGHT IAW AMM 33-50-25-000-802-A AND 33-50-25-400-802-A. OPS CHECKS SATIS.
